When i was younger i believe i was told that i had biliary reflux syndrome. I know they had told me that bile was being put back in to my stomach. I took nexium and pepcid ac. I have been off of those medications for along time. Recently i have started to feel nauses, my stomach almost always hurts (its a very good day if it doesnt), i have a loss of appetite, my stomach will feel like there is burning in it, and sometimes i will experience pains across the top of my stomach. Im not sure if this is just from the problems i have or what i can even do about this. I am becoming increasingly tired of having to deal with it especially at my young age. If you know of anything that will help or things i should know please help! Thank you so much.
Peptic ulcer disease is a possibility.
Endoscopy may be done for confirmation.
If ulcer is found test for H.pylori infection should be done.
If it is found to be positive it has to be treated with antibiotics.
If negative only antiulcer drugs like prilosec may be taken.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.